MathSciNet Relay Station
MathSciNet bibliographic data
MR1079572 (92a:53035) 53C07 (35Q40 58E15 81T13)
Smith, P. D. Removable singularities for the Yang-Mills-Higgs equations in two dimensions. Ann. Inst. H. Poincaré Anal. Non Linéaire 7 (1990), no. 6, 561–588.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement